# SDR CALA9901559

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Binding
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR WAS EXTENDED ON APPROACH TO EWR, NO GREEN GEAR SAFE LIGHTS ILLUMINATED.  THE GEAR WAS CYCLED THREE TIMES BEFORE RECEIVING GREEN DOWN AND LOCKED INDICATIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED BITE ON PROX BOX AND ALL GEAR AND INTEGRITY TESTS PASSED.  THE GEAR HANDLE ASSEMBLY WAS CLEANED AND LUBRICATED WITH NO OTHER DEFECTS NOTED.
